Alert archive / Maryland / River Flood Warnings in 2016
River Flood Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this river flood warning at Jul 31, 2016, 12:59 AM EDT for Montgomery County, Maryland. It took effect at Jul 31, 2016, 1:54 AM EDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 12:59 AM EDT (04:59 UTC)
- In effect from
- Jul 31, 2016, 1:54 AM EDT
- Expired
- Jul 31, 2016, 11:09 AM EDT
- In force
- 9 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, MD
The radar
The Sterling radar (KLWX), 20 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Seneca Creek at Dawsonville (DAWM2). The gauge peaked at 8.72 ft at Jul 31, 2016, 9:00 AM EDT.
- Action stage
- 5 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01645000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
285
WGUS41 KLWX 310459
FLWLWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1259 AM EDT SUN JUL 31 2016
...The National Weather Service in Sterling Va has issued a flood
warning for the following rivers in Maryland...
Seneca Creek at Dawsonville affecting Montgomery County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never attempt to drive through a flooded roadway...this is how most
flood deaths result.
Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov.
You can also find us on Facebook by searching U.S. National Weather
Service Baltimore Washington.
&&
MDC031-311224-
/O.NEW.KLWX.FL.W.0013.160731T0554Z-160731T1224Z/
/DAWM2.1.ER.160731T0554Z.160731T0600Z.160731T0624Z.NO/
1259 AM EDT SUN JUL 31 2016
The National Weather Service in Sterling Va has issued a
* Flood Warning for
The Seneca Creek at Dawsonville.
* Until later this morning.
* At 1 AM Sunday the stage was 6.4 feet and rising.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by overnight last night and crest
near 7.6 feet by overnight last night. The river will fall below
flood stage by overnight last night.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are
flooded. A small portion of Berryville Road west of Darnestown
begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet
on Feb 4 2016.
&&
River Flood Observed 2AM 8AM 2PM 8PM
Location Stage Stg Day Time Sun Sun Sun Sun
Seneca Creek
Dawsonville 7.5 6.4 Sun 1 AM 7.6 6.1 4.0 3.0
&&
LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
3907 7731 3907 7736 3910 7736
$$4 follow-up statements
724
WGUS41 KLWX 310504 CCA
FLWLWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1259 AM EDT SUN JUL 31 2016
...The National Weather Service in Sterling Va has issued a flood
warning for the following rivers in Maryland...
Seneca Creek at Dawsonville affecting Montgomery County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never attempt to drive through a flooded roadway...this is how most
flood deaths result.
Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov.
You can also find us on Facebook by searching U.S. National Weather
Service Baltimore Washington.
&&
MDC031-311224-
/O.COR.KLWX.FL.W.0013.160731T0554Z-160731T1224Z/
/DAWM2.1.ER.160731T0554Z.160731T0600Z.160731T0624Z.NO/
1259 AM EDT SUN JUL 31 2016
The National Weather Service in Sterling Va has issued a
* Flood Warning for
The Seneca Creek at Dawsonville.
* Until later this morning.
* At 1 AM Sunday the stage was 6.4 feet and rising.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage soon and crest near 7.6 feet
overnight. The river will fall below flood stage by Sunday morning.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are
flooded. A small portion of Berryville Road west of Darnestown
begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet
on Feb 4 2016.
&&
River Flood Observed 2AM 8AM 2PM 8PM
Location Stage Stg Day Time Sun Sun Sun Sun
Seneca Creek
Dawsonville 7.5 6.4 Sun 1 AM 7.6 6.1 4.0 3.0
&&
LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
3907 7731 3907 7736 3910 7736
$$
JE691
WGUS81 KLWX 311000
FLSLWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
600 AM EDT SUN JUL 31 2016
...The flood warning continues for the following rivers in
Maryland...
Seneca Creek at Dawsonville affecting Montgomery County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never attempt to drive through a flooded roadway...this is how most
flood deaths result.
Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov.
You can also find us on Facebook by searching U.S. National Weather
Service Baltimore Washington.
&&
MDC031-311534-
/O.EXT.KLWX.FL.W.0013.000000T0000Z-160731T1534Z/
/DAWM2.1.ER.160731T0720Z.160731T0950Z.160731T1234Z.NO/
600 AM EDT SUN JUL 31 2016
...Flood Warning extended through this morning...
The Flood Warning continues for
The Seneca Creek at Dawsonville.
* Until this morning.
* At 6 AM Sunday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Recent activity...The maximum river stage in the 24 hours ending at
6 AM Sunday was 8.1 feet.
* Forecast...The river will fall to below flood stage by
later this morning.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are
flooded. A small portion of Berryville Road west of Darnestown
begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet
on Feb 4 2016.
&&
River Flood Observed 1PM 7PM 1AM 7AM Crest
Location Stage Stg Day Time Sun Sun Mon Mon Stg Day Time
Seneca Creek
Dawsonville 7.5 8.1 Sun 6 AM 4.0 3.0 2.9 2.8
&&
LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
3907 7731 3907 7736 3910 7736
$$
MJM658
WGUS81 KLWX 311139
FLSLWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
739 AM EDT SUN JUL 31 2016
...The flood warning continues for the following rivers in
Maryland...
Seneca Creek at Dawsonville affecting Montgomery County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never attempt to drive through a flooded roadway...this is how most
flood deaths result.
Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov.
You can also find us on Facebook by searching U.S. National Weather
Service Baltimore Washington.
&&
MDC031-312339-
/O.EXT.KLWX.FL.W.0013.000000T0000Z-160801T0336Z/
/DAWM2.1.ER.160731T0720Z.160731T1300Z.160731T2136Z.NO/
739 AM EDT SUN JUL 31 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Seneca Creek at Dawsonville.
* Until this evening.
* At 7 AM Sunday the stage was 8.3 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Recent activity...The maximum river stage in the 24 hours ending at
7 AM Sunday was 8.3 feet.
* Forecast...The river will continue rising to near 8.4 feet by late
this morning. The river will fall below flood stage late this
afternoon.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are
flooded. A small portion of Berryville Road west of Darnestown
begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet
on Feb 4 2016.
&&
River Flood Observed 1PM 7PM 1AM 7AM Crest
Location Stage Stg Day Time Sun Sun Mon Mon Stg Day Time
Seneca Creek
Dawsonville 7.5 8.3 Sun 7 AM 8.1 7.1 6.2 5.2 8.4 Sun 9 AM
&&
LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
3907 7731 3907 7736 3910 7736
$$709
WGUS81 KLWX 311509
FLSLWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1109 AM EDT SUN JUL 31 2016
...The flood warning is cancelled for the following rivers in
Maryland...
Seneca Creek at Dawsonville affecting Montgomery County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never attempt to drive through a flooded roadway...this is how most
flood deaths result.
Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov.
You can also find us on Facebook by searching U.S. National Weather
Service Baltimore Washington.
&&
MDC031-311539-
/O.CAN.KLWX.FL.W.0013.000000T0000Z-160801T0336Z/
/DAWM2.1.ER.160731T0720Z.160731T1320Z.160731T1432Z.NO/
1109 AM EDT SUN JUL 31 2016
The Flood Warning is cancelled for
The Seneca Creek at Dawsonville.
* At 11 AM Sunday the stage was 6.7 feet.
* Flood stage is 7.5 feet.
* No flooding is currently forecast.
* Fell below flood stage at 1030 AM Sunday.
* Impact...No further impact expected.
* Flood history...This crest compares to a previous crest of 9.9 feet
on Jun 28 2015.
&&
River Flood Observed 1PM 7PM 1AM 7AM Crest
Location Stage Stg Day Time Sun Sun Mon Mon Stg Day Time
Seneca Creek
Dawsonville 7.5 6.7 Sun 11 AM 6.4 5.6 4.8 3.7 Crested
&&
LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
3907 7731 3907 7736 3910 7736
$$
JEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Jul 30, 8:56 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 30, 8:56 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
856 PM EDT Sat Jul 30 2016
.SYNOPSIS...
A weak front will remain across the area through tonight. An area
of low pressure will track along the front on Sunday. The front
will move southward on Monday, with high pressure building in for
the middle portion of the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Scattered activity from earlier this afternoon has congealed into
line extending from northeast Maryland to the southwest into south
central VA along a line of surface convergence. At this point,
mostly a flooding threat with PWATs showing on the latest
mesoanalysis of 2.0-2.2 inches over the eastern area. On going
flood warnings to account for the 2-4 inches having been
reported across the area. Expecting these storms to continue
pushing east through the remainder of this evening as the
convergence line moves to the east, lingering to the northeast of
Baltimore into the second half of the night where the best
isentropic lift is expected to persist. Period of dry weather by
daybreak Sunday morning.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Height falls and the passage of the weak surface boundary will be
the features on Sunday. Moisture shouldn't be quite as deep, but
think that there will be enough to initiate at least scattered
convection upon diurnal destabilization. Precipitable water values
seasonable, which means that heavy rain will again be a
possibility. Best convergence likely to be in the east (I-95
corridor).
Gradual drying will occur by Monday. Still have widely scattered
PoPs, as the 500 mb trough axis likely will be primary
instigator, but the time frame will be more limited.
Temperatures will be seasonable through the period. Have not
strayed far from a MOS blend.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Dry conditions expected on Tuesday and Wednesday with surface
ridging and trough aloft. Guidance suggests some afternoon showers
and thunderstorms possible on Wednesday... mainly to the western
part of our CWA. Shortwave trough will keep the chance of showers
and thunderstorms on Thursday and Friday... and then an
approaching front Friday night into Saturday will continue this
trend. High temperatures will be mainly in the 80s and reaching
the 90s Friday and Saturday at some locations.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
Varying conditions at all TAF sites this evening with
shower/thunderstorms moving through. Any thunderstorm through 03z
will produce vis less than 1 mile and cigs down to around 1kft.
Otherwise, VFR conditions. Winds generally less than 10 kts,
shifting between southerly and southwesterly flow. Within
thunderstorms, winds northwest with gusts between 20-30 kts.
While residual low level moisture suggests fog will be a
possibility tonight, there are also indications that flow may
turn westerly, with slightly drier air attempting to work east
overnight. For that reason, don't have much in terms of fog
restrictions overnight...just areas of MVFR. If that doesn't work
out, then IFR will be a concern.
Sunday will be unsettled again, but storms should not be as
widespread or as intense. Still a risk of scattered afternoon-
evening storms, with flight restrictions contained within.
Monday will follow the same trend, as storms will be fewer and
weaker.
Mainly VFR conditions expected for Tuesday through Thursday...
with some showers and thunderstorms possible... bringing periods
of sub-VFR conditions.
&&
.MARINE...
Small Craft on the Bay south of Pooles Island as well as the
mouth of the Potomac to account for increased southerly winds. On
top of the gradient winds, there continues to be a threat of
higher winds near thunderstorms. Special Marine Warnings remain likely
this evening.
Thunderstorms will be fewer each day Sunday and Monday. Outside of
thunderstorms, do not see significant winds.
Sub-SCA conditions expected as winds will be below SCA criteria.
Showers and thunderstorms possible over the waters during this
period could bring gusty winds.
&&
.TIDES/COASTAL FLOODING...
Due to an increase in south winds, water levels have risen today.
Water levels range between 3/4 ft to almost 1 ft above
astronomical normals. The lower of the two high tides ongoing now.
A few caution stages threatened, but that's it. However,
departures should remain the same or rise slightly tonight, which
causes concern. Have opted to raise Coastal FLood Advisory for
Anne Arundel and Calvert Counties for the overnight hours.
Tides will need to be monitored next couple of days. The night
time tide cycle will be the one of concern.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory until 8 AM EDT Sunday for MDZ014-018.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ531>534-537-540-541-543.
&&
SYNOPSIS...HTS
NEAR TERM...Sears
SHORT TERM...HTS
LONG TERM...IMR
AVIATION...Sears/IMR/HTS
MARINE...Sears/IMR/HTS
TIDES/COASTAL FLOODING...HTSHazardous weather outlook, Jul 30, 10:28 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1028 PM EDT SAT JUL 30 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-010230- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1028 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-010230- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 1028 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 30, 11:15 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1115 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLOOD 3 WSW BRANDY STATION 38.49N 77.94W
07/30/2016 CULPEPER VA 911 CALL CENTER
BEL PRE RD CLOSED AT JUBILEE TO BRANDY RD DUE TO
FLOODING
&&
EVENT NUMBER LWX1604619
KLWLocal storm report, Jul 30, 11:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1116 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLOOD 2 SW BRANDY STATION 38.48N 77.92W
07/30/2016 CULPEPER VA 911 CALL CENTER
GLENELLA ROAD FLOODED AND CLOSED.
&&
EVENT NUMBER LWX1604620
KLWLocal storm report, Jul 30, 11:19 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1119 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 SSE CULPEPER 38.46N 78.00W
07/30/2016 CULPEPER VA 911 CALL CENTER
TREE DOWN AT 1409 OLD FREDERICKSBURG RD
&&
EVENT NUMBER LWX1604621
KLWLocal storm report, Jul 30, 11:31 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1131 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM FLOOD 3 N UNIONTOWN 39.63N 77.11W
07/30/2016 CARROLL MD EMERGENCY MNGR
MAYBERRY AND BEAR RUN ROADS CLOSED DUE TO FLOODING
&&
EVENT NUMBER LWX1604622
MUCCILLILocal storm report, Jul 31, 12:36 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1236 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLOOD SAVAGE 39.13N 76.82W
07/30/2016 HOWARD MD OTHER FEDERAL
THE USGS STREAM GAUGE ON THE LITTLE PATUXENT RIVER AT
SAVAGE ROSE ABOVE THE 10 FOOT FLOOD STAGE AT 1045 PM. AT
THIS LEVEL...WATER APPROACHES BROCK BRIDGE ROAD AND
TRAILS ALONGSIDE THE RIVER ARE FLOODED.
&&
EVENT NUMBER LWX1604623
JELocal storm report, Jul 31, 12:41 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1241 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLOOD 1 ESE RIXEYVILLE 38.57N 77.95W
07/30/2016 CULPEPER VA DEPT OF HIGHWAYS
ROUTE 640 FLOODED AND CLOSED EAST OF RIXEYVILLE.
&&
EVENT NUMBER LWX1604624
JEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 9:01 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 29 min |
| Jul 30, 10:20 PM EDT | Areal Flood Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 15 hr |
| Jul 31, 4:05 AM EDT | Areal Flood Warning | LWX | Howard | 5 hr |
| Jul 31, 3:52 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 38 min |
Nearby
River Flood Warnings in Maryland, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.